MAUDE Adverse Event Report: INTERNATIONAL BIOPHYSICS CORPORATION FLOPUMP

INTERNATIONAL BIOPHYSICS CORPORATION FLOPUMP
Catalog Number 6000N
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump was rejected by the customer during receiving inspection and was not used on a patient.The pump was investigated upon return and it was confirmed that several cracks were present on the base of the pump.
 
Event or Problem Description
Per customer complaint report, the flopump contained cracks on the base of the product.This was noticed during receiving inspection by the customer and not during use.

Brand Name
FLOPUMP
Common Device Name
FLOPUMP
Manufacturer (Section D)
INTERNATIONAL BIOPHYSICS CORPORATION
2101 e. st. elmo road
suite 275
austin TX 78744
MDR Report Key5685313
Report Number1645362-2016-00002
Device Sequence Number250619
Product Code KFM
UDI-Device Identifier00814321020001
UDI-Public00814321020001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K983272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2017
Device Catalogue Number6000N
Device Lot Number080615-3659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2016
Initial Report FDA Received Date05/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1